# SDR 04FDEA02099

- Difficulty date: July 17, 2004
- Submitted: September 10, 2004
- Operation: Air carrier
- Aircraft: N359FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46635
- Aircraft time: 65,410 hours, 20,388 cycles
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Part number: NRC6041503
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINGS-OUTBD AILERON, ACTUATOR ATTACH FITTING REWORK.  CLOSING ACTION ON 07/16/04.  ON N/R S00014, COMPLIED WITH EA8-5750-79553.
